RUS  ENG
Full version
JOURNALS // Teoriya Veroyatnostei i ee Primeneniya // Archive

Teor. Veroyatnost. i Primenen., 2005 Volume 50, Issue 1, Pages 27–51 (Mi tvp157)

This article is cited in 11 papers

Nonlinear transformations of convex measures

V. I. Bogachev, A. V. Kolesnikov

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Abstract: Given a uniformly convex measure $\mu$ on $R^\infty$ that is equivalent to its translation to the vector $(1,0,0,\ldots)$ and a probability measure $\nu$ that is absolutely continuous with respect to $\mu$, we show that there is a Borel mapping $T=(T_k)_{k=1}^\infty$ of $R^\infty$ transforming $\mu$ into $\nu$ and having the form $T(x)=x+F(x)$, where $F$ has values in $l^2$. Moreover, if $\mu$ is a product-measure, then $T$ can be chosen triangular in the sense that each component $T_k$ is a function of $x_1,\dots,x_k$. In addition, for any uniformly convex measure $\mu$ on $R^\infty$ and any probability measure $\nu$ with finite entropy $\textrm{ent}_\mu(\nu)$ with respect to $\mu$, the canonical triangular mapping $T=I+F$ transforming $\mu$ into $\nu$ satisfies the inequality $\|F\|_{L^2(\mu,l^2)}^2\le C(\mu)\textrm{ent}_\mu (\nu)$. Several inverse assertions are proved. Our results apply, in particular, to the standard Gaussian product-measure. As an application we obtain a new sufficient condition for the absolute continuity of a nonlinear image of a convex measure and the membership of the corresponding Radon–Nikodym derivative in the class $L\log L$.

Keywords: convex measure, Gaussian measure, product-measure, Cameron–Martin space, absolute continuity, triangular mapping.

Received: 01.07.2004

DOI: 10.4213/tvp157


 English version:
Theory of Probability and its Applications, 2006, 50:1, 34–52

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025